# SDR UPS204599

- Difficulty date: September 29, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N936UP
- Make and model: Boeing 727108C
- Aircraft serial: 19503
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Rib
- Part number: 65174301
- Condition: Cracked
- Location: Elev Sta 50.05
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR SI CHECK, MAINTENANCE FOUND LT HORIZ STAB NR 2 T/E SUPPORT RIB, AT ELEV STA 50.05 IS CRACKED ON LOWER SURFACE.  REPLACED CRACKED SUPPORT RIB PER SRM 51-30-2, 51-30-5, 51-10-2.
